# SDR C2XA10SH317

- Difficulty date: September 27, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 16,945 hours, 9,305 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 145254806035D
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CARGO DOOR LOWER CUTOUT CORRODED.  REMOVED AND REPLACED CARGO DOOR LOWER CUTOUT IAW EMB 145 SRM 51-40-02.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
